Archiv der Mathematik

, Volume 20, Issue 4, pp 365–372 | Cite as

On extensions and bimultiplication algebras of algebras

  • C. W. Kohls
  • L. J. Lardy


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. J. Everett Jr., An extension theory for rings. Amer. J. Math.64, 363–370 (1942).Google Scholar
  2. [2]
    C. W. Kohls, Properties inherited by ring extensions. Michigan Math. J.12, 399–404 (1965).Google Scholar
  3. [3]
    C. W. Kohls andL. J. Lardy, Extensions and retractions of algebras of continuous functions. Illinois J. Math.12, 539–549 (1968).Google Scholar
  4. [4]
    S. MacLane, Extensions and obstructions for rings. Illinois J. Math.2, 316–345 (1958).Google Scholar
  5. [5]
    N. H.McCoy, Rings and ideals. Buffalo 1948.Google Scholar
  6. [6]
    U. Shukla, Cohomologie des algèbres associatives. Ann. Sci. École Norm. Sup.78, 163–209 (1961).Google Scholar

Copyright information

© Birkhäuser Verlag 1969

Authors and Affiliations

  • C. W. Kohls
    • 1
  • L. J. Lardy
    • 1
  1. 1.Department of MathematicsSyracuse UniversitySyracuseUSA

Personalised recommendations